Volume 17, issue 6 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 3, 1225–1808
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Slice implies mutant ribbon for odd $5$–stranded pretzel knots

Kathryn Bryant

Algebraic & Geometric Topology 17 (2017) 3621–3664
Bibliography
1 S Akbulut, R Kirby, Branched covers of surfaces in 4–manifolds, Math. Ann. 252 (1979/80) 111 MR593626
2 R E Bedient, Double branched covers and pretzel knots, Pacific J. Math. 112 (1984) 265 MR743984
3 J Greene, S Jabuka, The slice-ribbon conjecture for 3–stranded pretzel knots, Amer. J. Math. 133 (2011) 555 MR2808326
4 C Herald, P Kirk, C Livingston, Metabelian representations, twisted Alexander polynomials, knot slicing, and mutation, Math. Z. 265 (2010) 925 MR2652542
5 S Jabuka, Rational Witt classes of pretzel knots, Osaka J. Math. 47 (2010) 977 MR2791566
6 L H Kauffman, On knots, 115, Princeton Univ. Press (1987) MR907872
7 L H Kauffman, L R Taylor, Signature of links, Trans. Amer. Math. Soc. 216 (1976) 351 MR0388373
8 C Kearton, Mutation of knots, Proc. Amer. Math. Soc. 105 (1989) 206 MR929430
9 R C Kirby, The topology of 4–manifolds, 1374, Springer (1989) MR1001966
10 A G Lecuona, On the slice-ribbon conjecture for Montesinos knots, Trans. Amer. Math. Soc. 364 (2012) 233 MR2833583
11 P Lisca, Lens spaces, rational balls and the ribbon conjecture, Geom. Topol. 11 (2007) 429 MR2302495
12 C Livingston, A survey of classical knot concordance, from: "Handbook of knot theory" (editors W Menasco, M Thistlethwaite), Elsevier B. V., Amsterdam (2005) 319 MR2179265
13 L Long, Slice ribbon conjecture, pretzel knots and mutation, PhD thesis, University of Texas at Austin (2014)
14 A N Miller, Distinguishing mutant pretzel knots in concordance, J. Knot Theory Ramifications 26 (2017) MR3660096
15 W D Neumann, F Raymond, Seifert manifolds, plumbing, μ–invariant and orientation reversing maps, from: "Algebraic and geometric topology" (editor K C Millett), Lecture Notes in Math. 664, Springer (1978) 163 MR518415
16 P Ozsváth, Z Szabó, Absolutely graded Floer homologies and intersection forms for four-manifolds with boundary, Adv. Math. 173 (2003) 179 MR1957829
17 P Ozsváth, Z Szabó, On the Floer homology of plumbed three-manifolds, Geom. Topol. 7 (2003) 185 MR1988284
18 D Rolfsen, Knots and links, 7, Publish or Perish (1976) MR0515288
19 V Turaev, Torsion invariants of Spinc–structures on 3–manifolds, Math. Res. Lett. 4 (1997) 679 MR1484699
20 H Zieschang, Classification of Montesinos knots, from: "Topology" (editors L D Faddeev, A A Mal’cev), Lecture Notes in Math. 1060, Springer (1984) 378 MR770257